MathSciNet Relay Station
MathSciNet bibliographic data
MR1818182 14J32 (14J60 32J17 32Q25)
Thomas, R. P. A holomorphic Casson invariant for Calabi-Yau 3-folds, and bundles on $K3$ fibrations. J. Differential Geom. 54 (2000), no. 2, 367–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement